# SDR UIEA2019061004448

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: NPN
- Part serial: NSN
- Condition: Tripped
- Location: Lt Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYD BAY RETURN FILTER MODULE PRESSURE INDICATOR POPPED.  REMOVED AND REPLACED LH HYD RETURN FILTER IN LH PYLON IAW B767 AMM 29-11-17. ACCOMPLISHED OPS CHECK IAW B767 AMM 29-11-00, 29-11-17 AND 71-00-00 NO DEFECTS NOTED.  )
